Jump to content
Important Survey - Please Participate ×

3 months off Valium and getting hit hard, please offer support


[du...]

Recommended Posts

Hey everyone,

I was on a benzo for 19 long months to include my taper. I have been benzo free since Jan 1, and am disappointed and frustrated, and sad that I'm still dealing with this.

Ive had some periods where I feel ok amd like everything will be ok again which is encouraging, but its very short.

I feel like Im back to square one and going through this all over again. Im being jolted awake all night, and as soon as I start to dose, off its like fireworks in my head and sinuses. Weird sensations and jolts in my head. Alot of popping, cracking, zaps, ears ringing and crackling too, noises travel through my body. Then the shakes and tremors set in especially in the morning, and its the same junk all over again.

Like I said, Ive had days in the past where my body is completely tired, my body sleeps and doesn't want to wake up, and felt like life is good again. Those are usually short lived. I know what it's like to see some progress and feel ok from time to time.

My Dr started me on 7.5mg of Mirtazipine 6 months ago, and Ive had really no problems with it. It helped me sleep really good for the first couple months and put healthy weight back on. If I was going to have a problem with the mirtazipine I know I would have noticed it right away, and had side effects/symptoms.

Can anyone relate or please help me with sone support or knowledge? My Dr just keeps telling me to truck along becausw I always have good windows from time to time. He and my counselor have told me that its going to take time.

I am beyond sad and unhappy that I may have ruined my life because of benzos. Im pretty traumatized from a brutal taper and this whole experience. Don't know how to deal and accept that I'm injured from this or what to do. It does feel hopeless alot of the time. Thx to all who support and talk to each other. Best wishes --

Link to comment
Share on other sites

[fa...]

I know you won't like this answer, but three months is very early for this process.  I think the best you can do is to relax and try to maintain a positive attitude.  You're getting decent windows.  Enjoy those, but try to not get emotional (mad/sad/anxious) about the bad days.  Adding emotion just reinforces those bad days.  You want to do the opposite.  Reinforce the good days and ignore the bad ones.

 

I can't really comment on any role Mirtazipine might be playing in this.

Link to comment
Share on other sites

Thank you, Im very emotional and very hard on myself. The amount of pressure I put on myself is high. The last 21 months have been a mess because of this.
Link to comment
Share on other sites

Hi dudeabides,

 

When we're in a wave it's hard to believe we're making progress.  It's such a dark, discouraging experience, I know.  But you just have to keep marching forward and distract yourself as much as possible during a wave - you'll get through it like you've done before and you will have another window.  Eventually, the window will expand and there will be no more waves - this is the path healing takes.  As Badsocref says, you're pretty early in the withdrawal process.  The best things you can do to get through this are distraction, the very best self care you can muster and reaching out here for support.

 

Wishing you much healing,

Brighterday

Link to comment
Share on other sites

Hi dudeabides! I’m 3 months and 10 days benzo free and very challenged with moderate head and sinus pressure. My ears are ringing constantly! I have had some good days when I felt really well, but this wave of symptoms has been going on for days. I also get the tremors and get really cold. Anxiety comes and goes. It’s so interesting how I can feel pretty good one day, and be almost bedridden the next!i hope you feel better soon! We will get through this!

 

Sandy :thumbsup:

Link to comment
Share on other sites

Sandy,

Me too! Ive never had sinus issues like this. Nose and sinuses pop and crack. My ears are all messed up too, always crackling and ringing. I also get really cold and have shaking and anxiety etc when this is bad.  Ive been to the ENT multiple times and even had my deviated septum fixed hoping it would help....nope.  Ive had a few nights and days where I feel like a million bucks again and then boom, sick as a dog. I'm searching desperately for answers. Keep freaking out that the Remeron is to blame, but it didn't give me problems when I started it..who knows. That's why Im not increasing the dose to 15mg like Ive been told I can do. Thx for sharing

Link to comment
Share on other sites

Yes quite often...I also get floaters. Some days my vision is perfect.  Based on you having the same symptoms, makes me think Remeron isn't the problem, and it's the poisonous benzo recovery. I had this before taking 7.5mg Remeron, just has come back with a vengeance...
Link to comment
Share on other sites

I have floaters as well. I guess we just have to be patient! Enjoy the good days, and accept the challenging ones! Feel better!
Link to comment
Share on other sites

×
×
  • Create New...